# SDR ASAA2016021815590

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,425 hours, 10,280 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 076971101072
- Condition: Failed
- Location: Apu
- Part time: 6,375 hours, 11,873 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT AFTER LANDING UPON START UP.  ACFT GROUNDED.  PERFORMED FIM 49-40, TASK 802, REPLACED APU IGNITION UNIT IAW AMM 49-41-31.  APU STARTS AND OPERATES NORMALLY, NO FAULT INDICATED.
